Semiregular automorphisms of edge-transitive graphs

Michael Giudici, P. Potočnik, Gabriel Verret

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    284 Downloads (Pure)

    Abstract

    The polycirculant conjecture asserts that every vertex-transitive digraph has a semiregular automorphism: a non-trivial automorphism whose cycles all have the same length. In this paper, we investigate the existence of semiregular automorphisms of edge-transitive graphs. In particular, we show that any regular edge-transitive graph of valency three or four has a semiregular automorphism.
    Original languageEnglish
    Pages (from-to)961-972
    JournalJournal of Algebraic Combinatorics
    Volume40
    Issue number4
    Early online date28 Mar 2014
    DOIs
    Publication statusPublished - Dec 2014

    Fingerprint Dive into the research topics of 'Semiregular automorphisms of edge-transitive graphs'. Together they form a unique fingerprint.

    Cite this